BibTeX record journals/joc/EscalaHKRV17

download as .bib file

@article{DBLP:journals/joc/EscalaHKRV17,
  author    = {Alex Escala and
               Gottfried Herold and
               Eike Kiltz and
               Carla R{\`{a}}fols and
               Jorge Luis Villar},
  title     = {An Algebraic Framework for Diffie-Hellman Assumptions},
  journal   = {J. Cryptology},
  volume    = {30},
  number    = {1},
  pages     = {242--288},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00145-015-9220-6},
  doi       = {10.1007/s00145-015-9220-6},
  timestamp = {Fri, 27 Dec 2019 21:15:15 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/joc/EscalaHKRV17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics